EconPapers    
Economics at your fingertips  
 

Parsimonious HJM modelling for multiple yield curve dynamics

N. Moreni and Andrea Pallavicini ()

Quantitative Finance, 2014, vol. 14, issue 2, 199-210

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/14697688.2013.829242 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Parsimonious HJM Modelling for Multiple Yield-Curve Dynamics (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:14:y:2014:i:2:p:199-210

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-06-14
Handle: RePEc:taf:quantf:v:14:y:2014:i:2:p:199-210